(Closed) OBGYN Q Help! TMI

posted 7 years ago in Wellness
Post # 3
Member
5295 posts
Bee Keeper
  • Wedding: January 1993

@anon8946: Have you been trying to skip periods at all? How long have you been on your current bc? This happened to me recently, actually. Turns out (and this is what I suspected was happening) the dose wasn’t high enough for me and my body kind of ‘overpowered’ it and I started spotting two weeks in. It was really frustrating because I had even taken a break between those two pack and then two weeks later – here we go again.

I had been on it since Jan. but had been having issues for a while. They switched me in early October and I think I’m in about week 5 now with no issues – which is the furthest I’ve been able to go so far, so knock on wood!

Post # 4
Member
7291 posts
Busy Beekeeper
  • Wedding: October 2011

i have this every month without BC and I had that when I was on a low dose BC ๐Ÿ™‚

You need a higher dosage of hormones, like hisgoosiegirl metnioned!

Your OBGYN will know just what to do and you will be amazed how fast it clears

Post # 6
Member
5295 posts
Bee Keeper
  • Wedding: January 1993

@anon8946: hopefully that’s all it is then – I know I was doing some google searches and that’s a bad idea!

Post # 7
Member
7291 posts
Busy Beekeeper
  • Wedding: October 2011

@anon8946: That is great that you can get on your husbands insurance and get what you need! Yea the Iron pills are fine to skip, I never took them!

Since your not on a low dose pill, it seems like your body just may have grown adjusted and if this is your first time with the spotting it may be a fluke–sometimes if you take yoru active pill at an abnormal time or a day off, it causes some spotting.

Glad your getting everything checked out!

Post # 9
Member
4464 posts
Honey bee
  • Wedding: June 2010

I’ve had a similar thing happen in college and FREAKED OUT.  Turns out it was just that my body had gotten “too used” to my low-dose BC and I had to up the dose.  Seems I’m not the only one this has happened to ๐Ÿ™‚

The topic ‘OBGYN Q Help! TMI’ is closed to new replies.

Find Amazing Vendors